Alert archive / Georgia / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 39, NWS Jacksonville, FL

April 8, 2020Clinch County, Echols County, Georgia

NWS Jacksonville, FL issued this severe thunderstorm warning at Apr 8, 2020, 8:29 PM EDT for Clinch County, Echols County, Georgia. It was in force for 46 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 8, 2020, 8:29 PM EDT (00:29 UTC)
Expired
Apr 8, 2020, 9:15 PM EDT
In force
46 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
70.0 mph

Counties Clinch County, GA, Echols County, GA

The radar

The Moody AFB radar (KVAX), 4 km from the middle of the area, began a volume at 00:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 8, 8:48 PM EDTFUNNEL CLOUD4 W Du Pont, GAMULTIPLE REPORTS OF A FUNNEL CLOUD OCCURING WEST OF DU PONT. TIME OF EVENT ESTIMATED BY RADAR.
Apr 8, 8:50 PM EDTHAIL 0.88Du Pont, GAREPORT OF NICKEL-SIZED HAIL FALLING IN DU PONT MEASURING 7/8 INCH IN DIAMETER. TIME OF EVENT ESTIMATED BY RADAR.
Apr 8, 9:00 PM EDTHAIL 15 W Homerville, GAQUARTER-SIZED AIL HAS BEEN REPORTED FALLING ON HWY 37, WEST OF HOMERVILLE, MEASURING 1 INCH IN DIAMETER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 31 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 0.5 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2020-04-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 936 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2020-04-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 73 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
936 J/kg
Mixed-layer CIN
-66 J/kg
Mixed-layer LCL
1168 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
73 m²/s²
0-3 km storm-relative helicity
110 m²/s²
Significant tornado parameter
0.3
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted.

895 
WUUS52 KJAX 090029
SVRJAX
GAC065-101-090115-
/O.NEW.KJAX.SV.W.0039.200409T0029Z-200409T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jacksonville FL
829 PM EDT Wed Apr 8 2020

The National Weather Service in Jacksonville has issued a

* Severe Thunderstorm Warning for...
  Echols County in southeastern Georgia...
  Western Clinch County in southeastern Georgia...

* Until 915 PM EDT.

* At 829 PM EDT, a severe thunderstorm was located near Lakeland,
  moving southeast at 35 mph.

  HAZARD...70 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect considerable 
           tree damage. Wind damage is also likely to mobile homes, 
           roofs, and outbuildings.

* Locations impacted include...
  Homerville, Statenville, Du Pont, Mayday and Needmore. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm is producing destructive winds and large damaging hail.
SEEK SHELTER NOW inside a sturdy structure and stay away from
windows!

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. This storm may cause serious injury and significant
property damage.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3080 8313 3081 8310 3083 8310 3083 8309
      3085 8309 3085 8301 3086 8301 3087 8297
      3116 8297 3114 8272 3066 8260 3066 8313
TIME...MOT...LOC 0029Z 299DEG 28KT 3106 8313 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...70MPH
 
$$

HESS
1 follow-up statement
212 
WWUS52 KJAX 090112
SVSJAX

Severe Weather Statement
National Weather Service Jacksonville FL
912 PM EDT Wed Apr 8 2020

GAC065-101-090122-
/O.EXP.KJAX.SV.W.0039.000000T0000Z-200409T0115Z/
Echols GA-Clinch GA-
912 PM EDT Wed Apr 8 2020

...THE SEVERE THUNDERSTORM WARNING FOR ECHOLS AND WESTERN CLINCH
COUNTIES WILL EXPIRE AT 915 PM EDT...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.  However small hail, gusty winds and heavy rain
are still possible with this thunderstorm.

LAT...LON 3080 8313 3081 8310 3083 8310 3083 8309
      3085 8309 3085 8301 3086 8301 3087 8297
      3116 8297 3114 8272 3066 8260 3066 8313
TIME...MOT...LOC 0112Z 299DEG 28KT 3090 8279 

$$

HESS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 8, 7:45 PM EDT, 44 minutes earlier.

Area forecast discussion, Apr 8, 7:45 PM EDT, 44 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
745 PM EDT Wed Apr 8 2020

.AVIATION...
[Through 00Z Friday]

Scattered showers and thunderstorms are moving through SE Georgia
and portions of NE Florida this evening, from out of the W. GNV
and SGJ will see the least amount of activity, with the Duval
sites and SSI having bouts of storms move through off and on
until about 04-05Z. Ceilings are expected to drop overnight to
IFR and near IFR levels and then lift around midmorning on
Thursday. Winds will persist to be from out of the west, building
in the early afternoon tomorrow to about 10-15 mph with gusts of
25-30 mph.

&&

.PREV DISCUSSION [524 PM EDT]...

.NEAR TERM [Through Thursday]...

Shortwave troughing will quickly traverse northern Alabama late
this afternoon and will dive through south central Georgia during
the evening hours, moving offshore shortly after midnight. This
system will tap into the unseasonably warm and humid air mass over
our region to develop widely scattered convection for southeast GA
and for locations along the Interstate 10 corridor. ML CAPE values
around 1500 j/kg late this afternoon and impressive westerly speed
shear will present a threat for isolated supercell thunderstorm
development, particularly for inland portions of southeast Georgia
and the far northern Suwannee Valley, mainly along and north of
I-10. Downburst winds of 40-60 mph and hail will be the primary
threats with this activity, which is expected to move briskly
east-southeastward through around midnight before forcing aloft
weakens. Although overall coverage may not warrant a convective
watch box issuance from the Storm Prediction Center, a "Slight
Risk" for severe thunderstorm development remains in place near
the confluence of the Altamaha and Ocmulgee Rivers, with a
"Marginal Risk" in place elsewhere across southeast GA and
extending southward to the I-10 corridor west of metro
Jacksonville. There are some hints in the short-term, high
resolution guidance that another squall line well in advance of a
cold front could hold together during the predawn hours as it
dives through north and then central GA, so we cannot rule out
another round of convection around sunrise along the Altamaha
River. Lows tonight will only fall to the upper 60s to near 70.

An outflow boundary from what will likely be a weakening squall
line moving towards the Altamaha River early on Thursday morning
could trigger some isolated convection on Thursday afternoon along
the I-10 corridor, well in advance of a strengthening cold front
that will be traversing the southeastern states. Otherwise,
forcing aloft tomorrow appears to be rather weak as subsidence
prevails in the wake of tonight's shortwave trough. This will
result in a breezy and hot day region-wide, with highs soaring to
the upper 80s and lower 90s, with westerly winds sustained at
15-20 mph and occasional gusts to 25-30 mph during the afternoon
hours.

.SHORT TERM [Thursday Night Through Saturday Night]...

Troughing aloft will briefly dig over the eastern United States on
Friday, with brisk westerly flow aloft bringing the next shortwave
trough across the I-10 corridor on Friday morning in the wake of
the cold frontal passage. Mid and high altitude cloud cover will
begin to increase from west to east on Thursday night, with a
significant cold front pushing southeastward through our region
during the overnight and predawn hours. Winds will shift to
northwesterly in the wake of the cold frontal passage, with cooler
air crossing the Altamaha and Ocmulgee Rivers before sunrise, with
lows falling into the 50s for inland southeast Georgia, while low
to mid 60s prevail elsewhere.

Scattered showers will be possible on Friday morning beneath the
progressive shortwave trough, mainly across northeast and north
central Florida. Breezy northwesterly winds early in the day will
shift to northerly by afternoon, and skies will rapidly clear
from northwest to southeast during the afternoon hours. Highs will
only climb to the upper 60s and lower 70s, which is about 7-11
degrees below mid-April climatology. Lows on Friday night will
fall into the 40s for all inland locations, with a few locations
in southeast Georgia possibly falling to around 40 by early
Saturday morning as high pressure briefly builds into the
southeastern states and allows for winds to decouple. Lows may
fall below 50 all the way to coastal southeast Georgia, with lower
50s expected along the northeast Florida coast.

Zonal flow aloft will resume over our region on Saturday
downstream of a closed cyclone that will be impacting the desert
southwest. Surface ridging will begin to strengthen as it pushes
towards the South Carolina coast by late Saturday afternoon.
Otherwise, light onshore winds and slowly rising heights aloft
will allow highs to rebound into the 70s, with a few highs around
80 possible for inland portions of north central Florida. Warm
frontogenesis is then progged over our region on Saturday night as
our local pressure gradient tightens in response to strengthening
high pressure off the Carolina coast. Model blends currently
advertise numerous showers developing over southeast GA after
midnight as low pressure organizes over the lower Mississippi
Valley, with scattered convection possible towards sunrise on
Easter Sunday over northeast Florida in the warm sector. Breezy
southeasterly winds will develop on Saturday night at coastal
locations, while increasing cloudiness and warm air advection keep
lows in the upper 50s over inland southeast Georgia and the 60s
elsewhere.

.LONG TERM [Sunday Through Wednesday]...

Potent shortwave troughing ejecting from the Desert Southwest on
Saturday will gradually fill as it accelerates northeastward
through the lower Mississippi and Tennessee Valleys on Sunday.
Numerous showers and thunderstorms will be possible near the
Altamaha and Ocmulgee Rivers, mainly during the morning hours as
this storm system's warm front lifts northward. Widely scattered
convection will remain possible in the warm sector, mainly along
the inland moving Gulf coast sea breeze boundary during the mid to
late afternoon hours. Highs on Easter Sunday will soar to the
lower 90s for inland northeast and north central FL, with mid to
upper 80s elsewhere. Numerous showers and thunderstorms are then
expected Sunday night and Monday along the frontal boundary that
will be stalling over our region as shortwave troughing lifts
north northeastward through the Mid-Atlantic states. Waves of low
pressure developing along this stalled boundary will likely bring
additional rounds of convection to our region through midweek.
Temperatures and humidity levels will remain well above normal
through at least Tuesday, with some cooling expected towards
midweek as the frontal boundary slowly slips southward.

.MARINE...

Breezy west-southwesterly winds will continue well ahead of a cold
front that will dive into the southeastern states on Thursday
morning. Small Craft should Exercise Caution both near shore and
offshore tonight, with seas offshore expected to remain in the 4-6
foot range through Thursday night. Isolated thunderstorms will be
possible in the waters from St. Augustine northward tonight. The
cold front will cross our local waters from north to south after
midnight Thursday night, with a brief period of Small Craft
Advisory conditions and showers expected on Friday morning as
north-northwesterly winds surge in the wake of this departing
front. Seas offshore will briefly build to 5-7 feet on Friday
before subsiding below Caution levels on Friday evening as high
pressure builds into the southeastern states. High pressure will
move off the Carolina coastline by Saturday evening, with light
onshore winds resuming on Saturday followed by steadily increasing
southeasterly winds Saturday night as Atlantic high pressure
strengthens downstream of a developing storm system over the
southern Plains states. Strong southerly winds will prevail Sunday
through Monday, with Small Craft Advisories likely and increasing
chances for showers and thunderstorms.

.FIRE WEATHER...

Breezy westerly surface and transport winds will continue through
sunset this evening, with increasing chances for showers and
thunderstorms through midnight for locations along and north of
the Interstate 10 corridor. Breezy westerly surface and transport
winds will redevelop on Thursday morning, with winds shifting to
west-northwesterly during the late afternoon hours in southeast
GA. These winds will combine with elevated mixing heights and
highs approaching 90 degrees to produce high dispersion values
during the afternoon hours area-wide. Minimum relative humidity
values will fall to around 35 percent for locations east of the
I-75 corridor on Thursday afternoon. Surface and transport winds
will then shift to north-northwesterly Thursday night and Friday.

.HYDROLOGY...

Elevated water levels reaching near Action stage will be possible
along the Atlantic coast during this evening's high tide due to
peak astronomical tides associated with the Supermoon, which will
be negated by breezy offshore winds. A Coastal Flood Statement
continues through tonight.

&&

.PRELIMINARY POINT TEMPS/POPS...

AMG  68  88  57  69  41 /  60  20   0  10   0
SSI  69  90  60  66  50 /  60  10   0  20   0
JAX  69  92  62  70  43 /  30  20   0  30   0
SGJ  70  91  64  69  52 /  10  20   0  30   0
GNV  69  89  64  70  47 /  20  10   0  40   0
OCF  69  87  66  72  50 /  20  10   0  40   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AM...None.
&&

In the hours before

Special weather statement, Apr 8, 7:30 PM EDT, 59 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
730 PM EDT Wed Apr 8 2020

FLZ020-021-GAZ162-090015-
Hamilton FL-Suwannee FL-Echols GA-
730 PM EDT Wed Apr 8 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN SUWANNEE...HAMILTON AND
SOUTHWESTERN ECHOLS COUNTIES UNTIL 815 PM EDT...

* At 730 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm near Blue Springs, or near Madison,
  moving east at 25 mph.

* Small hail and winds in excess of 45 mph possible with this storm.

* Locations impacted include...
  Live Oak, Jasper, Jennings, Suwannee Springs, Statenville, Suwannee
  River State Park, Blue Springs and Crossroads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.

&&

LAT...LON 3063 8314 3071 8313 3080 8298 3057 8279
      3025 8281 3034 8321 3035 8319 3038 8319
      3039 8317 3041 8318 3042 8322 3046 8322
      3047 8324 3052 8324 3055 8326 3059 8326
      3063 8327
TIME...MOT...LOC 2330Z 261DEG 23KT 3048 8331

HESS
Special weather statement, Apr 8, 7:43 PM EDT, 46 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
743 PM EDT Wed Apr 8 2020

FLZ024-025-GAZ364-090030-
Inland Duval FL-Inland Nassau FL-Western Charlton GA-
743 PM EDT Wed Apr 8 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN NASSAU...
NORTHWESTERN DUVAL AND SOUTHEASTERN CHARLTON COUNTIES UNTIL 830 PM
EDT...

* At 742 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm near St. George, or 17 miles
  southwest of Hilliard, moving east at 30 mph.

* Penny size hail and winds in excess of 45 mph possible with this
  storm.

* Locations impacted include...
  Callahan, Jacksonville International Arpt, Cisco Gardens, Nassau
  Village-Ratliff, St. George and Ratliff.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.

&&

LAT...LON 3034 8171 3045 8220 3049 8220 3051 8223
      3052 8223 3053 8224 3056 8223 3057 8221
      3064 8219 3061 8166
TIME...MOT...LOC 2342Z 279DEG 25KT 3054 8215

HESS
Special weather statement, Apr 8, 7:44 PM EDT, 45 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
744 PM EDT Wed Apr 8 2020

GAZ162-163-350-364-090030-
Clinch GA-Western Charlton GA-Echols GA-Southern Ware GA-
744 PM EDT Wed Apr 8 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ECHOLS...
SOUTHEASTERN WARE...SOUTHEASTERN CLINCH AND WEST CENTRAL CHARLTON
COUNTIES UNTIL 830 PM EDT...

* At 744 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm near Needmore, or 8 miles northwest
  of Fargo, moving east at 30 mph.

* Penny size hail and winds in excess of 45 mph possible with this
  storm.

* Locations impacted include...
  Fargo, Stephen Foster State Park and Needmore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.

&&

LAT...LON 3063 8276 3081 8276 3086 8220 3057 8220
TIME...MOT...LOC 2344Z 269DEG 25KT 3073 8269

HESS
Special weather statement, Apr 8, 7:47 PM EDT, 42 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
747 PM EDT Wed Apr 8 2020

GAZ149-163-250-350-090030-
Atkinson GA-Clinch GA-Northern Ware GA-Southern Ware GA-
747 PM EDT Wed Apr 8 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN ATKINSON...NORTHWESTERN
WARE AND NORTHERN CLINCH COUNTIES UNTIL 830 PM EDT...

* At 747 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm 7 miles southwest of Pearson, moving
  east at 25 mph.

* Penny size hail and winds in excess of 45 mph possible with this
  storm.

* Locations impacted include...
  Homerville, Pearson, Argyle, Manor, Cogdell, Dixie Union, Millwood
  and Axson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.

&&

LAT...LON 3132 8300 3134 8242 3093 8250 3112 8297
      3118 8297 3119 8305
TIME...MOT...LOC 2347Z 285DEG 22KT 3122 8295

HESS
Special weather statement, Apr 8, 7:57 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
757 PM EDT Wed Apr 8 2020

GAZ132>136-090045-
Bacon GA-Appling GA-Coffee GA-Jeff Davis GA-Wayne GA-
757 PM EDT Wed Apr 8 2020

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL COFFEE...NORTHWESTERN
BACON...NORTHWESTERN WAYNE...APPLING AND JEFF DAVIS COUNTIES UNTIL
845 PM EDT...

* At 757 PM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from Alston to
  7 miles southeast of Rhine. Movement was southeast at 25 mph.

* Penny size hail and winds in excess of 45 mph possible with these
  storms.

* Locations impacted include...
  Baxley, Hazlehurst, Broxton, Ambrose, Graham, Surrency, Plant
  Hatch, Pridgen, West Green and Snipesville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is occurring with these storms, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.

&&

LAT...LON 3197 8243 3190 8219 3191 8213 3189 8212
      3190 8211 3186 8212 3182 8202 3179 8199
      3179 8195 3177 8195 3149 8310 3161 8306
      3166 8300 3179 8299 3178 8287 3192 8268
      3193 8259 3196 8256
TIME...MOT...LOC 2357Z 324DEG 22KT 3208 8247 3190 8312

HESS
Special weather statement, Apr 8, 8:03 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
803 PM EDT Wed Apr 8 2020

FLZ024-025-124-125-GAZ165-166-090045-
Inland Duval FL-Inland Nassau FL-Coastal Nassau FL-Coastal Duval FL-
Inland Camden GA-Coastal Camden GA-
803 PM EDT Wed Apr 8 2020

...SIGNIFICANT WEATHER ADVISORY FOR NASSAU...NORTH CENTRAL DUVAL AND
SOUTHEASTERN CAMDEN COUNTIES UNTIL 845 PM EDT...

* At 803 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm near Callahan, moving east at 30
  mph.

* Nickel size hail and wind gusts of 50 to 55 mph possible with this
  storm.

* Locations impacted include...
  St. Marys, Kingsland, Hilliard, Callahan, Kings Bay Base, Yulee,
  Nassau Village-Ratliff and Ratliff.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.

&&

LAT...LON 3048 8199 3056 8201 3058 8201 3060 8202
      3061 8203 3066 8204 3082 8152 3055 8144
TIME...MOT...LOC 0003Z 256DEG 24KT 3060 8192

HESS

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 8, 8:10 PM EDTSevere Thunderstorm WarningJAXAtkinson, Clinch, Ware35 min
Apr 8, 8:17 PM EDTSevere Thunderstorm WarningJAXCharlton, Ware43 min
Apr 8, 8:20 PM EDTSevere Thunderstorm WarningJAXAppling, Bacon, Coffee, Jeff Davis, Wayne40 min
Apr 8, 8:33 PM EDTSpecial Weather StatementJAXWare42 min
Apr 8, 8:36 PM EDTTornado WarningJAXClinch, Echols24 min
Apr 8, 8:48 PM EDTSpecial Weather StatementJAXCamden42 min
Apr 8, 8:58 PM EDTSpecial Weather StatementJAXBacon, Brantley, Pierce, Wayne47 min
Apr 8, 9:00 PM EDTSpecial Weather StatementJAXCharlton45 min
Apr 8, 9:11 PM EDTSpecial Weather StatementJAXCharlton, Clinch49 min
Apr 8, 9:42 PM EDTSpecial Weather StatementJAXCharlton48 min
Apr 8, 9:45 PM EDTSpecial Weather StatementJAXGlynn45 min
Apr 9, 7:58 AM EDTSpecial Weather StatementJAXAppling32 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.